MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; EVACUATED BLOOD COLLECTION TUBE IVD, NUCLEIC ACID STABILIZER

BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; EVACUATED BLOOD COLLECTION TUBE IVD, NUCLEIC ACID STABILIZER
Catalog Number 762165
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d4.Medical device lot#: 3313576.D4.Unique identifier (udi) #: (b)(4).D4.Medical device expiration date: 31-jul-2025.H4.Device manufacture date: 09-nov-2023.Investigation summary: bd received 1 photo for investigation.The photo was reviewed and the indicated failure mode for foreign matter was observed.Additionally, 100 retention samples from bd inventory of each lot were evaluated by visual examination and the issue of foreign matter was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode foreign matter.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported before using the paxgene® blood rna tube there was a black dot foreign matter inside one device.There were no health consequences or impacts reported.

Brand Name
PAXGENE® BLOOD RNA TUBE
Common Device Name
EVACUATED BLOOD COLLECTION TUBE IVD, NUCLEIC ACID STABILIZER
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20688073
Report Number9617032-2024-01783
Device Sequence Number20653424
Product Code NTW
UDI-Device Identifier04053727621658
UDI-Public(01)04053727621658(11)231109(17)250731(10)3313582
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2025
Device Catalogue Number762165
Device Lot Number3313582
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown